Coloring the rationals in reverse mathematics

Frittaion, E and Patey, L (2017) Coloring the rationals in reverse mathematics. Computability, 6 (4). pp. 319-331. ISSN 2211-3568



Copyright, Publisher and Additional Information: © 2017 – IOS Press and the author. This is an author produced version of a paper published in Computability. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at IOS Press through
  • Accepted: 9 March 2017
  • Published (online): 31 October 2017
  • Published: 31 October 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Nov 2018 12:01
Last Modified: 22 Nov 2018 12:01
Status: Published
Publisher: IOS Press
Identification Number:

Share / Export